# SDR DALA13045363760

- Difficulty date: September 17, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,642 hours, 14,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY , RT AFT SHIELD UPPER AND LOWER SURFACE CORRODED. MX REPLACED AFT PIT RT AFT SHIELD IAW DWG 146A8127, ORIGINAL MATERIAL THICKNESS .050" MATERIAL LOSS .050".  REPAIRED FRAME AT STA 855.95, STRINGER 25R IAW PRI ERA 518600-14, REV O AND FINAL ERA 518600-14, REV A.
